# SDR ASOA201102211

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RBL 9.00 BETWEEN FS 559.00+85 AND FS 574.00 HAS 2EA TIE DOWN TRACK SEGMENT CORRODED.  R & R TIE DOWN TRACKS IAW SRM 51-41-02 AND SRM 53-61-49-00, FIG 2. MINOR REPAIR.
